advertisement
Question
Posted by: stella | 2010/10/20

Arhritis and medication

I have a very bad arthritis, have cancer and was told its one of the side effects of femara. How can I reduce pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Stella
It is usually treated with anti-inflammatory medication like Voltaren, Brufen or something similar. However, before taking anything, call your oncologist and hear if you may take it, as I don't know if you have other contra-indications or are taking other medicines that may clash with it.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/20

Hallo Stella
It is usually treated with anti-inflammatory medication like Voltaren, Brufen or something similar. However, before taking anything, call your oncologist and hear if you may take it, as I don't know if you have other contra-indications or are taking other medicines that may clash with it.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement